# SDR FDEA2020082521980

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,573 hours, 18,888 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FLT 360, RECEIVED CABIN SMOKE LEVEL 3 ALERT.  ALERT WAS INTERMITTENT ON AND OFF.  WE ELECTED TO  DIVERTED,  ALERT WENT OUT DURING DESCENT.  CREW REPORTED THERE WAS NO SMOKE PRESENT, ONLY INTERMITTENT INDICATION ON  OVERHEAD PANEL AND EAD.  PERFORMED SMOKE DETECTOR  ADJUSTMENT TEST IAW AMM 26-14-01-5, NO FAULTS FOUND.  PERFORMED THE MISCELLANEOUS SYSTEMS  CONTROLLER ADJUSTMENT AND TEST IAW AMM 31-42-01-5, NO  HISTORY, NO CURRENT FAULTS AND RTS WAS GOOD.
